I'm not sure what its from. Sometimes it taste like blood. After I brush my teethBroken or knocked out tooth
Dental care - adult
Development of baby teeth
Development of permanent teeth
Plaque and tartar on teeth
Toothaches, It just comes back after a few minutes. I have GERD, and a number of medical problems.
Pituitary tumor, although it is tiny.
AorticAbdominal aortic aneurysm
Aortic arch syndrome
Aortic rupture, chest x-ray
Thoracic aortic aneurysm StenosisAortic stenosis
Blocked tear duct
Carotid stenosis, x-ray of the left artery
Carotid stenosis, x-ray of the right artery
Pulmonary valve stenosis
Renal artery stenosis
Under active Thyroid
and a few more things.
I'm on medicine for all of them. Except the tumor, obviously.
I am a hypochondriac, and I do worry about everything lol
What could this be? I just had blood tests a few months ago, and It said I do not have diabetes.
Could my pituitary tumor all of a sudden just be producing hormones? I don't understand..
Could it also be from my sudden stop of synthroid?
The causes of abnormal taste sensations could be side effects of all the medications that you are taking and a hormonal imbalance that may have been caused by the pituitary tumour or sudden stopping of synthroid. Please do not worry. It is a common symptom after using so many medications. Please consult your doctor and discuss the symptom. Hope this helps you. Take care and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.